Ask a doctor

I got a dysport injection 3 weeks ago I developed bad side effects is it normal? Will it get better soon?

Doctor Answers (1)

Side effects from Dysport

+1
To answer this properly, we need to know what kind of side effects you are having. What are you experiencing? Dysport is temporary and results will last 3-4 months, but to properly assess what's happening, can you please describe your side effects?

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.